Skip to main content

The Blocks of the Partition Algebra in Positive Characteristic

Bowman, Christopher, De Visscher, Maud, King, Oliver (2015) The Blocks of the Partition Algebra in Positive Characteristic. Algebras and Representation Theory, 18 (5). pp. 1357-1388. ISSN 1386-923X. (doi:10.1007/s10468-015-9544-9) (KAR id:70124)

PDF Other
Language: English
Download (68kB)
[thumbnail of 10.1007%2Fs10468-015-9544-9]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
https://doi.org/10.1007/s10468-015-9544-9
Item Type: Article
DOI/Identification number: 10.1007/s10468-015-9544-9
Uncontrolled keywords: Partition algebra, Blocks
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:31 UTC
Last Modified: 16 Feb 2021 13:59 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70124 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):

Downloads

Downloads per month over past year